, , ,

Glutathione Injection: A New Form Of Depigmentation That Indirectly Kills Your Black Skin Colour!! Be Warned….

In Côte d’Ivoire, Senegal and elsewhere on the black continent, the chronicle points the finger of the stars of music and fashion, once black as jet, suddenly caramelized, like the girls of the islands, ” writes The daily L’Observateur which reveals in its columns a new product used by women, and probably some men, to bleach the skin.

They will never admit it to the microphone, but all the big celebrities use glutathione injections, ” reveals an ex-showbiz who warns about the health risks faced by users of these products.

Glutathione injection: A new form of depigmentation that kills # depigmentation

Used in medicine to treat certain diseases that destroy neurons, such as Parkinson’s disease, glutathione injections are now being diverted to reduce the production of dark colored pigments of the skin, due to its side effects.

Skin that is removed as if peeling a potato, say specialists who warn. Hadi Hakim, dermatologist: ” We have received patients who have these complications at the polyclinic and most often it is the skin that is removed, as if we were peeling a potato, almost the whole body. Have no skin, it is Lyell syndrome, some come too late and die in a short time, others are more likely to be hospitalized between the polyclinic and the hospital The Dantec “.

More effective and quick to remove black skin, glutathione injection, which passes directly through the blood, can affect the nervous system, lead to severe digestive disorders, abdominal pain, excessive gas and diarrhea, and Other side effects such as tremors of nervous spasms, anxiety and stress up to depression.

“If you do not fast, they will all die, the product is very dangerous, but they know absolutely nothing,” warns this ex of the showbiz.

A real public health problem, the injection of glutathione can cause death after 15 days, according to Dr. Hadi Hakim, a hospital practitioner. One in four people dies 15 days after a sting.

ALSO READ  French Election 2017! Barack Obama Reveals His Choice Between Emmanuel Macron And Marine Le Pen! (Watch Video)

N’DA Hilaire (Source seneweb News)

Lyell’s Syndrome

Lyell’s syndrome is a potentially lethal dermatologic condition usually induced by a drug, leading to a poorly understood immune system reaction resulting in keratinocyte necrosis (skin cells) as in a thermal burn Or chemical. It takes its name from the Scottish dermatologist Alan Lyell (November 4, 1917 – November 2, 2007).

Lyell syndrome is a condition related to Stevens-Johnson syndrome and erythema multiforme. It is a bullous dermatosis defined by an epidermal necrosis, reaching more than 30% of the body surface.
It manifests itself by general signs: fever, dysphagia, sensations of burns ocular. Bubbles and epidermal detachments occur within 1 to 2 days. Involvement of respiratory, digestive, buccal and / or vaginal mucosa is almost always associated.

It is of exclusively medicinal origin, occurring 7 to 21 days after the beginning of the medicinal intake. The drugs most often involved are sulfamide antibiotics, antiepileptics and NSAIDs. As well as Viramune or Nevirapine, (Antiretroviral). Lyell syndrome is more common in women than in men. The greatest incidence in the elderly is probably due to the greater number of drugs prescribed for them.

Diagnosis requires emergency hospitalization due to high mortality (20 to 70% according to the studies) by renal insufficiency, cardiac failure or complications similar to those of large burns (protein losses, infections).

Differential diagnosis: acute staphylococcal epidermolysis syndrome, occurring mainly in children, by production of an epidermolytic toxin produced by certain staphylococci.

-Wikipedia

Loading...

What do you think?

600 points
Upvote Downvote

Total votes: 0

Upvotes: 0

Upvotes percentage: 0.000000%

Downvotes: 0

Downvotes percentage: 0.000000%

Leave a Reply

Your email address will not be published. Required fields are marked *